# SDR V0XD20220325001

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: General aviation
- Aircraft: N525AE
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 17,508 hours, 16,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313551
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 17,508 hours, 16,055 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 319 BETWEEN STR 26L AND 26R HAS SIGNS OF CORROSION - CORRECTIVE ACTION: BLENDED OUT CORROSION PERFORMED NDT BLENDOUT WITHIN LIMITS IAW BOMBARDIER REO 670-53-21-1308 REV -- DATED 2016/09/06
